My friend lost her inhaler and hasn't use one for a few days. She gave me some symptoms. Is she okay? She said she has chest pains, spots on her chest, and is having a hard time breathing.

Probably not. If she is having significant trouble less time should be spent here a more time with her doctor. These symptoms might be something terrible.
I . I hope your friend has seen a medical professional by now, if not she should go right away. Anytime a person is having a hard time breathing is considered a medical emergency. It sounds like she is dealing with an asthma attack (exacerbation). An asthma attack can cause difficulty breathing (shortness of breath, ) chest pain, wheezing, and even cough. She will need intensive medical treatment with medications called bronchodilators and possibly steroids. The spots on her chest are a little more difficult to figure out. They are likely petechiae, which are broken capillary blood vessels caused by physical coughing, this could have resulted from a bout of forceful coughing. After this episode has been addressed, treated, and resolved it is important for you to make sure your friend always has an inhaler. She can always ask her doctor for an extra inhaler, that way she will always have a back up. Continue being a caring and thoughtful friend. Good luck to you both!